# SDR AALA20090810TUL01

- Difficulty date: August 7, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- Aircraft time: 70,963 hours, 37,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER TAIL CONE EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR LOWER TAIL CONE EMERGENCY LIGHT.
